Advertisement

Bernstein–Walsh type inequalities in unbounded regions with piecewise asymptotically conformal curve in the weighted Lebesgue space

  • Meerim Imashkyzy
  • Gülnara A. Abdullayev
  • Fahreddin G. Abdullayev
Article
  • 2 Downloads

Abstract

We have obtained the pointwise Bernstein–Walsh type estimation for algebraic polynomials in the unbounded regions with piecewise asymptotically conformal boundary, having exterior and interior zero angles, in the weighted Lebesgue space.

Keywords

Algebraic polynomials conformal mapping asymptotically conformal curve quasicircle 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. G. Abdullayev and V. V. Andrievskii, “On the orthogonal polynomials in the domains with K−quasiconformal boundary,” Izv. Akad. Nauk Azerb. SSR. Ser. FTM, 1, 3–7 (1983).Google Scholar
  2. 2.
    F. G. Abdullayev, “On the interference of the weight boundary contour for orthogonal polynomials over the region,” J. of Comp. Anal. and Appl., 6, No. 1, 31–42 (2004).MathSciNetMATHGoogle Scholar
  3. 3.
    F. G. Abdullayev and A. Deniz, “On the Bernstein–Walsh-type lemmas in regions of the complex plane,” Ukr. Math. J., 63, No. 3, 337–350 (2011).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    F. G. Abdullayev and P. Özkartepe, “An analogue of the Bernstein–Walsh lemma in Jordan regions of the complex plane,” J. Ineq. and Appl., 2013, Issue 1, 570 (2013).Google Scholar
  5. 5.
    F. G. Abdullayev, C. D. Gün, and N. P. Ozkartepe, “Inequalities for algebraic polynomials in regions with exterior cusps,” J. Nonlinear Funct. Anal., 2015, Article ID 3, 1–32 (2015).Google Scholar
  6. 6.
    F. G. Abdullayev and P. Özkartepe, “On the growth of algebraic polynomials in the whole complex plane,” J. Korean Math. Soc., 52, No. 4, 699–725 (2015).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    F. G. Abdullayev and P. Özkartepe, “Uniform and pointwise polynomial inequalities in regions with cusps in the weighted Lebesgue space,” Jaen J. on Approx., 7, No. 2, 231–261 (2015).MathSciNetMATHGoogle Scholar
  8. 8.
    F. G. Abdullayev and P. Özkartepe, “Polynomial inequalities in Lavrentiev regions with interior and exterior zero angles in the weighted Lebesgue space,” Publ. de l’Institut Math. (Beograd), 100, No. 114, 209–227 (2016).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    L. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand, Princeton, NJ, 1966.MATHGoogle Scholar
  10. 10.
    J. M. Anderson, J. Becker, and F. D. Lesley, “Boundary values of asymptotically conformal mapping,” J. London Math. Soc., 38, No. 2, 453–462 (1988).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    V. V. Andrievskii, V. I. Belyi, and V. K. Dzyadyk, Conformal Invariants in Constructive Theory of Functions of Complex Plane, World Federation Publ. Com., Atlanta, 1995.Google Scholar
  12. 12.
    P. P. Belinskii, General Properties of Quasiconformal Mappings [in Russian], Nauka, Novosibirsk, 1974.Google Scholar
  13. 13.
    J. Becker and C. Pommerenke, “Uber die quasikonforme Fortsetzung schlichten Funktionen,” Math. Z., 161, 69–80 (1978).MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    V. K. Dzyadyk and I. A. Shevchuk, Theory of Uniform Approximation of Functions by Polynomials, Walter de Gruyter, Berlin, 2008.MATHGoogle Scholar
  15. 15.
    E. M. Dyn’kin, “Nonanalytic symmetry principle and conformal mappings,” St. Petersburg Math. J., 5, 523–544 (1994).MathSciNetGoogle Scholar
  16. 16.
    V. Gutlyanskii and V. Ryazanov, “On asymptotically conformal curves,” Complex Variables, 25, 357–366 (1994).MathSciNetMATHGoogle Scholar
  17. 17.
    V. Gutlyanskii and V. Ryazanov, “On the local behaviour of quasi-conformal mappings,” Izvestiya: Math., 59, No. 3, 471–498 (1995).MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    V. Ya. Gutlyanskii and V. I. Ryazanov, “On quasi-circles and asymptotically conformal circles,” Russian Acad. Sci. Math., 47, 563–566 (1993).Google Scholar
  19. 19.
    E. Hille, G. Szegö, and J. D. Tamarkin, “On some generalization of a theorem of A. Markoff,” Duke Math., 3, 729–739 (1937).MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    O. Lehto and K. I. Virtanen, Quasiconformal Mapping in the Plane, Springer, Berlin, 1973.CrossRefMATHGoogle Scholar
  21. 21.
    F. D. Lesley, “Hölder continuity of conformal mappings at the boundary via the strip method,” Indiana Univ. Math. J., 31, 341–354 (1982).MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    P. Özkartepe, “Pointwise Bernstein–Walsh-type inequalities in regions with piecewise Dini-smooth boundary,” MJEN, 5, No. 3, 35–47 (2017).Google Scholar
  23. 23.
    Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.MATHGoogle Scholar
  24. 24.
    Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer, Berlin, 1992.CrossRefMATHGoogle Scholar
  25. 25.
    Ch. Pommerenke and S. E. Warschawski, “On the quantitative boundary behavior of conformal maps,” Comment. Math. Helv., 57, 107–129 (1982).MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    S. Rickman, “Characterisation of quasiconformal arcs,” Ann. Acad. Sci. Fenn., Ser. A, Math., 395, 1–30 (1966).MATHGoogle Scholar
  27. 27.
    N. Stylianopoulos, “Strong asymptotics for Bergman polynomials over domains with corners and applications,” Const. Approx., 38, 59–100 (2013).MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, AMS, Providence, RI, 1960.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • Meerim Imashkyzy
    • 1
  • Gülnara A. Abdullayev
    • 2
  • Fahreddin G. Abdullayev
    • 1
    • 2
  1. 1.Kyrgyz–Turkish Manas UniversityBishkekKyrgyzstan
  2. 2.Mersin UniversityMersinTurkey

Personalised recommendations